Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Blood in stools, had taken azithromycin with cefixine for severe throat infection. Cause?

I was having severe throat infection and my physician has prescribed (Taxim-o) cefixime 400mg 2 days ago. However even after taking cefixime there was no relief, I would say my condition worsened, so I also took azithromycin 500mg along with the prescribed medicines yesterday. This morning blood came along with my stool which is not normal for me. Please suggest it is okay to have both the medicines together? My throat is no better than yesterday.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
There is not much difference in the spectrum of both these antibiotics for the bacteria which usually infect throat. So not much use of taking these together. Blood in s
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor